# SDR FDEA202110152541

- Difficulty date: October 15, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 92,964 hours, 35,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 143N51091
- Part serial: NA
- Condition: Cracked
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK AT STA 580, LBL 45, FLANGE HAS A CRACK.   REPAIRED SEAT TRACK LBL45 AT STA 530 - 680 IAW EA# F-5321-T0364473, FUSELAGE - CARGO   FLOOR - SECTION 43 - MCD SEAT TRACK FLANGE CRACK AT STA 580 LBL45.  MAJOR REPAIR
